# SDR A6WA2019071746701

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,094 hours, 42,559 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE FLT LEVEL 250 IN ROUTE RECIEVED "AMBER CARGO BOTTLE LOW CAUTION MSG".  C/W QRH DIVERTED TO KMSN FOR NORMAL LANDING. MSG CLEARED AT PARKING. PLACARED AND PLACED ON MEL.
